# SDR SIMA9700481

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4128 - EMERGENCY LIGHT AT BOTTOM STEP OF PASSENGER CABIN DOOR INOP.  FOUND WIRE FOR AIRSTAIR CANNON PLUG AT PIN 'E' BROKEN.  REPAIRED BROKEN WIRE.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
